| Catalog Number |
CLXCC-I |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction photoactivation module leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot n270 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot n270 shows no trends.Trends were reviewed for the complaint category photoactivation module leak, and no trends were detected for this complaint category.At the time of this report, the complaint investigation is still in process.A final report will be filed when the investigation is complete.(b)(4), (b)(6) 2026.
Event or Problem Description
The customer contacted therakos to report that they had to abort an extracorporeal photopheresis (ecp) treatment with their cellex photopheresis kit ("kit") after a two-minute photoactivation and unspecified air detected alarms.The customer then realized there was a blood leak from the photoactivation module.The customer has provided photographs for evaluation.There was no report of patient harm associated with this event, and the patient has been reported to have been stable.